American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46H05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 65 found      Go to page: 1 2 3

[1] H. V. Dedania and H. J. Kanani. A non-unital $^\ast$-algebra has U$C^{\ast}$NP if and only if its unitization has U$C^{\ast}$NP. Proc. Amer. Math. Soc. 141 (2013) 3905-3909.
Abstract, references, and article information
View Article: PDF

[2] Dragan S. Djordjević, Snežana Č. Živković-Zlatanović and Robin E. Harte. Spectral permanence for the Moore-Penrose inverse. Proc. Amer. Math. Soc. 140 (2012) 3237-3245.
Abstract, references, and article information
View Article: PDF

[3] R. M. Brits. A correction to ``Adjugates in Banach algebras''. Proc. Amer. Math. Soc. 138 (2010) 3021-3024. MR 2644913.
Abstract, references, and article information
View Article: PDF

[4] Zhiguo Hu and Matthias Neufang. Distinguishing properties of Arens irregularity. Proc. Amer. Math. Soc. 137 (2009) 1753-1761. MR 2470834.
Abstract, references, and article information
View Article: PDF

[5] S. Mouton. A condition for spectral continuity of positive elements. Proc. Amer. Math. Soc. 137 (2009) 1777-1782. MR 2470837.
Abstract, references, and article information
View Article: PDF

[6] Krzysztof Jarosz. Function representation of a noncommutative uniform algebra. Proc. Amer. Math. Soc. 136 (2008) 605-611. MR 2358502.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Mostafa Mbekhta. Linear maps preserving the set of Fredholm operators. Proc. Amer. Math. Soc. 135 (2007) 3613-3619. MR 2336577.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] A. Yu. Pirkovskii. Arens-Michael enveloping algebras and analytic smash products. Proc. Amer. Math. Soc. 134 (2006) 2621-2631. MR 2213741.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Robin Harte and Carlos Hernández. Adjugates in Banach algebras. Proc. Amer. Math. Soc. 134 (2006) 1397-1404. MR 2199186.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Rachid El Harti. Contractible Fréchet algebras. Proc. Amer. Math. Soc. 132 (2004) 1251-1255. MR 2053328.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] E. Yu. Emel'yanov and Z. Ercan. A formula for the joint local spectral radius. Proc. Amer. Math. Soc. 132 (2004) 1449-1451. MR 2053352.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Matej Bresar, Ajda Fosner and Peter Semrl. A note on invertibility preservers on Banach algebras. Proc. Amer. Math. Soc. 131 (2003) 3833-3837. MR 1999931.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] T. W. Dawson and J. F. Feinstein. On the denseness of the invertible group in Banach algebras. Proc. Amer. Math. Soc. 131 (2003) 2831-2839. MR 1974340.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] C. J. Read. Derivations with large separating subspace. Proc. Amer. Math. Soc. 130 (2002) 3671-3677. MR 1920047.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Zoltán Sebestyén. A seminorm with square property on a complex associative algebra is submultiplicative. Proc. Amer. Math. Soc. 130 (2002) 1993-1996. MR 1896032.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] M. Omladic, H. Radjavi, P. Rosenthal and A. Sourour. Inequalities for products of spectral radii. Proc. Amer. Math. Soc. 129 (2001) 2239-2243. MR 1695115.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] G. H. Esslamzadeh. Duals and topological center of a class of matrix algebras with applications. Proc. Amer. Math. Soc. 128 (2000) 3493-3503. MR 1694860.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] A. Beddaa, S. J. Bhatt and M. Oudadess. On automatic continuity of homomorphisms. Proc. Amer. Math. Soc. 128 (2000) 1039-1045. MR 1625768.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Matej Bresar. Derivations mapping into the socle, II. Proc. Amer. Math. Soc. 126 (1998) 181-187. MR 1416078.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] M. Cabrera and J. Martínez. Inner derivations on ultraprime normed algebras. Proc. Amer. Math. Soc. 125 (1997) 2033-2039. MR 1389506.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] J.-Ph. Labrousse. The general local form of an analytic mapping into the set of idempotent elements of a Banach algebra . Proc. Amer. Math. Soc. 123 (1995) 3467-3471. MR 1277122.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] S. J. Bhatt and H. V. Dedania. Banach algebras in which every element is a topological zero divisor . Proc. Amer. Math. Soc. 123 (1995) 735-737. MR 1224613.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Raúl Curto and Martin Mathieu. Spectrally bounded generalized inner derivations . Proc. Amer. Math. Soc. 123 (1995) 2431-2434. MR 1249873.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] P. Rosenthal and A. Sołtysiak. Formulas for the joint spectral radius of noncommuting Banach algebra elements . Proc. Amer. Math. Soc. 123 (1995) 2705-2708. MR 1257123.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] B. E. Johnson. Weakly compact homomorphisms from group algebras . Proc. Amer. Math. Soc. 119 (1993) 1249-1258. MR 1158001.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] A. K. Gaur and Z. V. Kovářík. Norms on unitizations of Banach algebras . Proc. Amer. Math. Soc. 117 (1993) 111-113. MR 1104395.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] S. J. Bhatt. A seminorm with square property on a Banach algebra is submultiplicative . Proc. Amer. Math. Soc. 117 (1993) 435-438. MR 1128724.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Jyunji Inoue and Sin-ei Takahasi. A note on the largest regular subalgebra of a Banach algebra . Proc. Amer. Math. Soc. 116 (1992) 961-962. MR 1089408.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] S. J. Bhatt and D. J. Karia. Uniqueness of the uniform norm with an application to topological algebras . Proc. Amer. Math. Soc. 116 (1992) 499-503. MR 1097335.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] J. Vukman. A result concerning derivations in Banach algebras . Proc. Amer. Math. Soc. 116 (1992) 971-975. MR 1079710.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 65 found      Go to page: 1 2 3